Advanced

Bounded positive solutions of Schrodinger equations in two-dimensional exterior domains

Yin, Zhaoyang LU (2004) In Monatshefte für Mathematik 141(4). p.337-344
Abstract
We prove under quite general assumptions the existence of a bounded positive solution to the semilinear Schrodinger equation in a two-dimensional exterior domain.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
positive bounded solution, Schrodinger equation, exterior domain
in
Monatshefte für Mathematik
volume
141
issue
4
pages
337 - 344
publisher
Springer
external identifiers
  • wos:000220906700007
  • scopus:2142736140
ISSN
0026-9255
DOI
10.1007/s00605-003-0050-5
language
English
LU publication?
yes
id
92370792-4bf2-410b-b7d6-5856e5472289 (old id 280885)
date added to LUP
2007-11-07 08:36:52
date last changed
2017-01-01 05:02:06
@article{92370792-4bf2-410b-b7d6-5856e5472289,
  abstract     = {We prove under quite general assumptions the existence of a bounded positive solution to the semilinear Schrodinger equation in a two-dimensional exterior domain.},
  author       = {Yin, Zhaoyang},
  issn         = {0026-9255},
  keyword      = {positive bounded solution,Schrodinger equation,exterior domain},
  language     = {eng},
  number       = {4},
  pages        = {337--344},
  publisher    = {Springer},
  series       = {Monatshefte für Mathematik},
  title        = {Bounded positive solutions of Schrodinger equations in two-dimensional exterior domains},
  url          = {http://dx.doi.org/10.1007/s00605-003-0050-5},
  volume       = {141},
  year         = {2004},
}